Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On finite groups whose $ p$-Sylow subgroup is a $ {\rm T}.{\rm I}.$ set


Author: Henry S. Leonard
Journal: Proc. Amer. Math. Soc. 19 (1968), 667-670
MSC: Primary 20.43
DOI: https://doi.org/10.1090/S0002-9939-1968-0228588-6
MathSciNet review: 0228588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.43

Retrieve articles in all journals with MSC: 20.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0228588-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society